# SDR CALA2022040400874

- Difficulty date: April 3, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 80,713 hours, 9,507 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: ADD71701100
- Part serial: 256136
- Condition: None
- Location: L3  Door O/H
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3 L/H OUTSIDE EMERGENCY LIGHT NOT ILLUMINATE. TRANSFER REF NR HX WO.597267 AND ORIGINATED BY EMP NO. V896965. DOOR 3 L/H OUTSIDE EMERGENCY LIGHT REPLACED AS PER AMM 33-51-04 AND TESTED PASSED. WORK ACCOMPLISHED BY MECHANIC V926993 INSPECTED BY V896992.
